# SDR VTZA97155

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 82L226
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6320 - IAD-RDU - DURING TAXI, RETURNED TO GATE DUE TO LEFT DUCT FAIL LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED AIR COUPLING O-RING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
